# SDR ASAA2013110996351

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,531 hours, 5,572 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11486
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,525 hours, 5,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ATTEMPTED START OF NR 2 ENGINE,  NEGATIVE ROTATION.  ACFT GROUNDED.  REPLACED NR 2 ENGINE START VALVE IAW AMM 80-11-03.  START VALVE OPS CHECKS GOOD.
